# SDR QXEA2021102900503

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 8,353 hours, 5,124 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 SIDE OF THRUST REVERSER HAS SKIN DAMAGE ON BOTTOM AFT OF FRAME ATTACHING PART P/N 14G0217-201 APPROXIMATELY 1.19” FROM EDGE OF TR 2-3 LAYERS OF COMPOSITE DELAM . LAYERS CRACK .52”. REMOVED FROM SERVICE. OPENED THE #1 ENGINE TRS REF E175AMM 78-30-01-910-801-A. 20295 REMOVED FASTENERS IN REPAIR AREA. CUTOUT DAMAGED PLY AND MESH. APPLIED 1 FILLER AND 1 REPAIR PLY IAW E175 SRM 51-71-09. 75720 APPLIED COPPER MESH AND REINSTALLED ALL FASTENERS REF ETD 2021-170-035546. 29490 RESTORED PAINT, REF ETD 2021-170-035546, SRM 51-23-00. CLOSED #1 ENG TRS IAW AMM TASK 78-30-01-910-802-A.. AIRCRAFT RETURNED TO SERVICE.
